UZH-Logo

Maintenance Infos

Stable bundles on regular elliptic surfaces


Lübke, M; Okonek, C (1987). Stable bundles on regular elliptic surfaces. Journal für die Reine und Angewandte Mathematik, 378:32-45.

Citations

3 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1987
Deposited On:28 Oct 2009 12:18
Last Modified:05 Apr 2016 13:29
Publisher:De Gruyter
ISSN:0075-4102
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/crll.1987.378.32
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN243919689_0378&DMDID=dmdlog5

Download

Full text not available from this repository.View at publisher

Author Collaborations